Journal article icon

Journal article

On a conjecture of Cox and Katz

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s002090100377

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATISCHE ZEITSCHRIFT More from this journal
Volume:
240
Issue:
2
Pages:
233-241
Publication date:
2002-06-01
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
Pubs id:
pubs:4334
UUID:
uuid:e92775f2-5efc-4ea4-9e75-cce1ebb53e4e
Local pid:
pubs:4334
Source identifiers:
4334
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP